# SDR 09092005F

- Difficulty date: September 8, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 20,796 hours, 32,053 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Noisy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB MAKING RATTLING NOISE.  DMI'ED RATTLE.
